MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH - CMC1 PROSTHESIS CONICAL CUP Ø9 MM / STRAIGHT NECK 0° - 8MM - M

KERI MEDICAL SA TOUCH - CMC1 PROSTHESIS CONICAL CUP Ø9 MM / STRAIGHT NECK 0° - 8MM - M
Model Number CTO109
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Inadequate Osseointegration (2646)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation related to this event is ongoing.At this time, the available information is insufficient to determine a definitive root cause or whether the device contributed to the reported event.A supplemental mdr will be submitted to fda upon completion of the investigation and when additional information becomes available.
 
Event or Problem Description
It was reported that a patient underwent a total joint arthroplasty of touch cmc1 prosthesis on (b)(6) 2026.Intraoperatively she showed signs of soft bone, the cup after impaction immediately subsided and rotated ulnar; it remained stable through range of motion and did not dislocate.Subsequently, during the 6 week follow-up it was discovered the trapezium has fractured causing the implant to fail; the radial side of the trapezium fractured and the cup has dislodged.Reported patient limited function, no trauma was reported the patient underwent a revision surgery on (b)(6) 2026, the neck and cup were explanted and the surgeon performed a suspensionplasty.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b6, d9, h3, h6, h11.The reported event could be confirmed since the affected device was returned for investigation.After a thorough investigation (medical imaging, returned device, dhr review, complaint history review), the most probable root cause of the migration of the cup is related to poor bone quality, which is a contraindication.As outlined in the device instructions for use (ifu), implantation of the touch device is contraindicated in cases of poor bone quality that may preclude adequate fixation, as well as in cases where patient bone dimensions are incompatible with the available implant sizes.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.

Brand Name
TOUCH - CMC1 PROSTHESIS CONICAL CUP Ø9 MM / STRAIGHT NECK 0° - 8MM - M
Common Device Name
TOUCH - CMC1 PROSTHESIS
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key25112099
Report Number3024706750-2026-00035
Device Sequence Number10347247
Product Code SFA
UDI-Device Identifier07640181160099
UDI-Public07640181160099
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCTO109
Device Catalogue NumberCTO109
Device Lot Number9237
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale